# SDR 98ZZZX3812

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23FG
- Make and model: Cessna 185
- Aircraft serial: 18504035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 0512128
- Condition: Broken
- Location: Fs 65.33
- Part time: 8,600 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A 'POP' WAS HEARD WHEN SELECTING 4TH NOTCH OF FLAPS ON LANDING.  POST-FLIGHT INSPECTION WAS UNABLE TO LOCATE SOURCE.  AT NEXT TAKEOFF WITH FIRST NOTCH OF FLAPS AIRCRAFT ROLLED TO THE RIGHT.  FLAPS WERE RETRACTED AND SAFE LANDING ACCOMPLISHED.  IN-DEPTH INSPECTION FOUND BRACKET UNDER CABIN FLOOR BROKEN.  FLAPS WORKED NORMALLY, HOWEVER, WHEN FORCE WAS APPLIED TO RT FLAP, IT MOVED UPWARD APPROXIMATELY 15 DEGREES.
